MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 HI-WALL E1 LINER 36MM D; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 HI-WALL E1 LINER 36MM D; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Dob: unknown date in 1956.Foreign country: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the surgeon was unable to break into stability when he cracked down on the lining.It was not possible to step down at the time, and was only able to implant ceramic linings later.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device was returned and evaluated.Upon visual inspection the device has multiple circular indentations on the outer radius.The locking feature and the scallops show no damage.No further measurements were taken due to impaction.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 HI-WALL E1 LINER 36MM D
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10200973
Report Number0001825034-2020-02487
Device Sequence Number14106756
Product Code PBI
UDI-Device Identifier00880304527096
UDI-Public(01)00880304527096(17)240529(10)6553696
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2024
Device Model NumberN/A
Device Catalogue Number010000934
Device Lot Number6553696
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/02/2020
Supplement Date Received by Manufacturer09/01/2020
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN CUP
Patient Age71 YR
Patient Weight49